# SDR UPS09854282

- Difficulty date: December 26, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,117 hours, 52,450 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Doubler
- Part number: 56550776
- Condition: Misrepaired
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV RUDDER RT SIDE APPROX STA ZR 259.9 HAS A DOUBLER THAT IS 2.5 X 1.7 THA T DOES NOT CORRELATE TO THE SRM SURVEY SEQUENCE NR715-54-06.  REPAIRED IAW UPS EO DC8-5570-31778-A.
